# SDR AALA202206271821

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 66,668 hours, 30,525 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592201
- Part serial: A16447
- Condition: Low
- Location: Zone 100 - Fuse
- Part time: 15,107 hours, 7,822 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER PUSH BACK CIDS CAUTION LIGHT ON FLIGHT ATTENDANTS PANEL ILLUMINATED REPLACED INFLATION RESERVOIR RIGHT ESCAPE HATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-46.
